Causes Of Frequent Vomiting Yellow Color?

Illustration of Causes Of Frequent Vomiting Yellow Color?
Illustration: Causes Of Frequent Vomiting Yellow Color? Bing

Every day I often vomit yellow, and chest tightness. This happened after I came home from hospitalization and was advised to take several kinds of medicine. Incidentally, I have a history of diabetes, but the diabetes is normal. It’s been checked and irradiated internal organs appear normal. But now you often vomit yellow? and tightness and swelling of the legs. And feel nauseous when taking the recommended drugs. Please guide, what is the cause, and what should I do next? Thank you 🙂

1 Answer:

Hi Vela Jr,


Thank you for asking HealthReplies.com.

It needs to be clarified beforehand, what drugs are you currently taking? What caused you to have to undergo hospitalization before? Do you have a history of other diseases besides diabetes?


Some types of drugs that are often prescribed by doctors to control diabetes, such as biguanides or sulfonylureas can trigger an increase in stomach acid in sensitive people. This condition can be manifested as nausea, vomiting, and shortness of breath. The yellow vomiting may occur due to acid in the stomach that comes out or it could be a side effect of the medicine.


In addition to the side effects of the medicine, the vomiting and shortness of breath that you experience can also occur due to other conditions, for example:

Gastritis
GERD (gastroesophageal reflux disease)
stomach ulcer
Cholangitis
Impaired kidney function
Liver disfunction
Viral or bacterial infections, and so on

Swelling in your legs, apart from being a sign of impaired kidney function that is often experienced by diabetics, can also occur due to:

Skin infections (common also experienced by diabetics due to immune system deficits and peripheral nerve damage)
Arthritis (arthritis), for example due to rheumatism, gout, osteoarthritis
Varicose veins (swollen leg veins)
Hypertension (high blood pressure), and so on

We recommend that you check your condition directly with a specialist in internal medicine for a thorough evaluation. Usually, in addition to a physical examination, the doctor will also carry out further examinations, ranging from blood tests, X-rays, ultrasound, and so on. If it is true that the complaint is purely triggered by side effects of the drug, the doctor can prescribe additional drugs or may also provide other alternative therapies.


Meanwhile:

Eat regularly little by little but often
When you feel nauseous and short of breath, first reduce foods that contain a lot of gas, too sour, too spicy, and coconut milk
Do a good diet for diabetics, namely reducing simple carbohydrates, reducing high-calorie foods, increasing vegetables, fruits, and nuts.
Reduce salt to minimize swelling in the feet
Cut down on caffeine
Don't lie down immediately after eating
Do exercise
Elevate swollen legs when sleeping, you can hang them or support them using a higher pillow
Avoid using high heels or shoes that are too narrow
Keep your feet clean

Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

Causes Swollen Feet And Pain In The Left Heel?

Causes Swollen Feet And Pain In The Left Heel?

(2 years ago)

At night, I want to ask my legs suddenly both are swollen hard and hot, why, yeah, for the past year, my left foot always hurts if I want to stand up every morning and I sit on a c...

Hands Cannot Be Moved After An Accident?

Hands Cannot Be Moved After An Accident?

(2 years ago)

Excuse me, I was an accident at that time, my right arm was broken, but after being discharged from the hospital, it turned out that my hand could not be moved anymore, how to cure...

How To Deal With Diarrhea So As Not To Recur Again?

How To Deal With Diarrhea So As Not To Recur Again?

(2 years ago)

Good night. First, I want to share my complaint. I have had diarrhea for two days. I am also confused why this could happen. I have also taken Lodia medicine after eating and drink...

Leave a Reply

Your email address will not be published.